Alert archive / Minnesota / River Flood Warnings in 2011
River Flood Warning 37, NWS Grand Forks, ND
NWS Grand Forks, ND issued this river flood warning at Apr 11, 2011, 5:48 AM CDT for Marshall County, Minnesota. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Apr 11, 2011, 5:48 AM CDT (10:48 UTC)
- Expired
- Apr 11, 2011, 9:19 PM CDT
- In force
- 16 hr
- Issued by
- NWS Grand Forks, ND
- Flood severity
- Minor
County Marshall County, MN
The radar
The Fargo/Grand Forks radar (KMVX), 117 km from the middle of the area, began a volume at 10:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Snake River (NW MN) above Warren (MKLM5). The gauge peaked at 67.26 ft at Apr 11, 2011, 7:00 AM CDT.
- Action stage
- 66 ft
- Minor stage
- 67 ft
- Moderate stage
- 71 ft
- Major stage
- 75 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05085450, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
301 WGUS43 KFGF 111048 FLWFGF BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND 548 AM CDT MON APR 11 2011 ...THE NATIONAL WEATHER SERVICE IN GRAND FORKS, ND HAS ISSUED A NEW FLOOD WARNING FOR SNAKE RIVER ABOVE ABOVE WARREN AFFECTING MARSHALL COUNTY... .RECENT RAINFALL FROM YESTERDAY HAS STARTED TO AFFECT SOME OF THE MINNESOTA TRIBUTARIES TO THE RED RIVER THIS MORNING. RUNOFF FROM THE RAINFALL HAS CAUSED THE SNAKE RIVER NEAR WARREN TO RISE BACK UP ABOVE MINOR FLOOD STAGE. A FOLLOW-UP FLOOD STATEMENT WITH MORE DETAILED FLOODING INFORMATION WILL BE ISSUED SHORTLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS FORECAST DOES NOT ACCOUNT FOR ICE JAMS THAT CAN QUICKLY RAISE LOCAL RIVER LEVELS WITH LITTLE OR NO NOTICE. SAFETY MESSAGE...TURN AROUND, DON'T DROWN... - DON'T TRAVEL THROUGH FLOODED AREAS! - PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE AND PROPERTY. IF NECESSARY MOVE TO A HIGHER AND SAFER LOCATION. - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD. FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION ON OUR WEB PAGE AT: WWW.WEATHER.GOV/GRANDFORKS && MNC089-111348- /O.NEW.KFGF.FL.W.0037.110411T1048Z-110412T1000Z/ /MKLM5.1.ER.110411T0709Z.110411T1200Z.110411T2200Z.NO/ 548 AM CDT MON APR 11 2011 THE NATIONAL WEATHER SERVICE IN GRAND FORKS, ND HAS ISSUED A * FLOOD WARNING FOR THE SNAKE RIVER ABOVE ABOVE WARREN. * UNTIL LATE TONIGHT. * AT 4:45 AM MONDAY THE STAGE WAS 67.2 FEET. * MINOR FLOOD STAGE IS 67.0 FEET. * MINOR FLOODING IS OCCURRING AND FOR THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 67.2 FEET BY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS AFTERNOON. $$
3 follow-up statements
201 WGUS83 KFGF 111106 FLSFGF FLOOD STATEMENT NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND 606 AM CDT MON APR 11 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MINNESOTA... THIS IS A FOLLOW-UP STATEMENT TO THE CURRENT WARNINGS FOR... THE SNAKE RIVER ABOVE ABOVE WARREN AFFECTING MARSHALL COUNTY . RAINFALL FROM YESTERDAY HAS STARTED TO AFFECT SOME OF THE MINNESOTA TRIBUTARIES TO THE RED RIVER THIS MORNING. RUNOFF FROM THE RAINFALL HAS CAUSED THE SNAKE RIVER NEAR WARREN TO RISE BACK UP INTO MINOR FLOOD STAGE. THIS FORECAST IS FOR A 7 DAY PERIOD...THE HIGHEST STAGE INDICATED MAY NOT REFLECT THE CREST FOR THIS FLOOD EVENT. FORECASTS ARE UPDATED DAILY AND STAGE VALUES WILL CHANGE AS NEW WEATHER AND RIVER INFORMATION IS USED. THIS FORECAST INCLUDES ANY PRECIPITATION THROUGH THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS FORECAST DOES NOT ACCOUNT FOR ICE JAMS THAT CAN QUICKLY RAISE LOCAL RIVER LEVELS WITH LITTLE OR NO NOTICE. SAFETY MESSAGE...TURN AROUND, DON'T DROWN... - DON'T TRAVEL THROUGH FLOODED AREAS! - PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE AND PROPERTY. IF NECESSARY MOVE TO A HIGHER AND SAFER LOCATION. - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD. FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION ON OUR WEB PAGE AT: WWW.WEATHER.GOV/GRANDFORKS && MNC089-121000- /O.CON.KFGF.FL.W.0037.000000T0000Z-110412T1000Z/ /MKLM5.1.ER.110411T0709Z.110411T1030Z.110411T2200Z.NO/ 606 AM CDT MON APR 11 2011 THE FLOOD WARNING CONTINUES FOR THE SNAKE RIVER ABOVE ABOVE WARREN. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 5:45 AM MONDAY THE STAGE WAS 67.2 FEET. * MINOR FLOODING IS OCCURRING AND FOR THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. * MINOR FLOOD STAGE IS 67.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 67.2 FEET BY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS AFTERNOON. && DAILY 1 AM CDT/MIDNIGHT CST FORECAST STAGE IN FEET: DATE TUE WED THU FRI SAT SUN MON (MONTH/DAY) 04/12 04/13 04/14 04/15 04/16 04/17 04/18 SNAKE RIVER ABOVE WARREN 66.7 66.1 65.8 65.3 64.9 64.5 64.1 $$
494 WGUS83 KFGF 111744 FLSFGF FLOOD STATEMENT NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND 1244 PM CDT MON APR 11 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MINNESOTA... THIS IS A EXTENSION TO THE CURRENT WARNINGS FOR... THE SO BR BUFFALO RIVER AT SABIN AFFECTING CLAY COUNTY THE SNAKE RIVER ABOVE ABOVE WARREN AFFECTING MARSHALL COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MINNESOTA... THIS IS A FOLLOW-UP STATEMENT TO THE CURRENT WARNINGS FOR... THE BUFFALO RIVER NEAR HAWLEY AFFECTING CLAY COUNTY THE BUFFALO RIVER NEAR DILWORTH AFFECTING CLAY COUNTY THE WILD RICE RIVER (MN) AT TWIN VALLEY AFFECTING NORMAN COUNTY THE WILD RICE RIVER (MN) AT HENDRUM AFFECTING NORMAN COUNTY THE MARSH RIVER AT SHELLY AFFECTING NORMAN COUNTY THE SAND HILL RIVER AT CLIMAX AFFECTING POLK COUNTY THE RED LAKE RIVER AT CROOKSTON AFFECTING POLK COUNTY THE TWO RIVERS RIVER NEAR HALLOCK AFFECTING KITTSON COUNTY .MINOR THROUGH MAJOR FLOODING IS OCCURRING OR FORECASTED AT MOST LOCATIONS ALONG THE MINNESOTA TRIBUTARIES TO THE RED RIVER OF THE NORTH. RUNOFF FROM SNOW MELT AND RECENT RAINFALL CONTINUES TO MAKE ITS WAY INTO THE RIVERS. LITTLE TO NO PRECIPITATION IS EXPECTED THROUGH THE REST OF THE WEEK. HOWEVER...DESPITE THE COOPERATIVE WEATHER...SOME LOCATIONS THAT HAVE ALREADY CRESTED OR ARE NEAR CRESTING WILL REMAIN STEADY OR ONLY VERY SLOWLY RECEDE FROM THEIR VERY HIGH LEVELS. THERE ARE A FEW NOTEWORTHY CHANGES IN THIS LATEST FORECAST. THE FORECAST FOR THE ROSEAU RIVER AT ROSEAU WAS INCREASED...BUT THE RIVER IS STILL EXPECTED TO REMAIN BELOW FLOOD STAGE. THE FORECAST FOR THE SAND HILL RIVER AT CLIMAX WAS ALSO INCREASED TO EVEN MORE ABOVE MAJOR FLOOD STAGE. THERE ARE ALSO SOME INCREASED FORCASTS FOR THE BUFFALO AND SOUTH BRANCH OF THE BUFFALO RIVERS...INCLUDING AT HAWLEY...SABIN...AND DILWORTH. THIS FORECAST IS FOR A 7 DAY PERIOD...THE HIGHEST STAGE INDICATED MAY NOT REFLECT THE CREST FOR THIS FLOOD EVENT. FORECASTS ARE UPDATED DAILY AND STAGE VALUES WILL CHANGE AS NEW WEATHER AND RIVER INFORMATION IS USED. THIS FORECAST INCLUDES ANY PRECIPITATION THROUGH THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS FORECAST DOES NOT ACCOUNT FOR ICE JAMS THAT CAN QUICKLY RAISE LOCAL RIVER LEVELS WITH LITTLE OR NO NOTICE. SAFETY MESSAGE...TURN AROUND, DON'T DROWN... - DON'T TRAVEL THROUGH FLOODED AREAS! - PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE AND PROPERTY. IF NECESSARY MOVE TO A HIGHER AND SAFER LOCATION. - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD. FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION ON OUR WEB PAGE AT: WWW.WEATHER.GOV/GRANDFORKS && MNC107-130544- /O.CON.KFGF.FL.W.0038.110412T0000Z-110413T1200Z/ /TWVM5.1.RS.110412T0000Z.110412T0600Z.110413T0000Z.NO/ 1244 PM CDT MON APR 11 2011 THE FLOOD WARNING CONTINUES FOR THE WILD RICE RIVER (MN) AT TWIN VALLEY. * FROM THIS EVENING TO WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 11:45 AM MONDAY THE STAGE WAS 9.6 FEET. * MINOR FLOOD STAGE IS 10.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 10.1 FEET BY EARLY TOMORROW. THE RIVER WILL THEN RECEDE BELOW FLOOD STAGE BY TOMORROW EVENING AND CONTINUE RECEDING THROUGH EARLY NEXT WEEK. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER. * IMPACT STATEMENT(S) - AT 10.0 FEET, FLOOD WARNING STAGE...MINOR. BANKFULL STAGE. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE TUE WED THU FRI SAT SUN MON (MONTH/DAY) 04/12 04/13 04/14 04/15 04/16 04/17 04/18 WILD RICE RIVER TWIN VALLEY 10.1 9.9 9.5 8.9 8.4 7.9 7.5 $$ MNC107-130543- /O.CON.KFGF.FL.W.0013.000000T0000Z-000000T0000Z/ /HNDM5.3.RS.000000T0000Z.110414T0000Z.000000T0000Z.NR/ 1244 PM CDT MON APR 11 2011 THE FLOOD WARNING CONTINUES FOR THE WILD RICE RIVER (MN) AT HENDRUM. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM MONDAY THE STAGE WAS 32.7 FEET. * MAJOR FLOODING IS OCCURRING AND FOR THE NEXT 7 DAYS...MAJOR FLOODING IS FORECAST. * MAJOR FLOOD STAGE IS 32.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO A RANGE BETWEEN 33 AND 34 FEET BY THURSDAY...AND THEN SLOWLY RECEDE THROUGH EARLY NEXT WEEK. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER. * THIS LOCATION IS AFFECTED BY BACKWATER FROM THE MAINSTEM RED RIVER AND RECENT RAINFALL. * IMPACT STATEMENT(S) - AT 32.0 FEET, MAJOR FLOOD WARNING STAGE. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE TUE WED THU FRI SAT SUN MON (MONTH/DAY) 04/12 04/13 04/14 04/15 04/16 04/17 04/18 WILD RICE RIVER HENDRUM 33.1 33.5 33.6 33.4 33.1 32.7 32.3 $$ MNC119-130543- /O.CON.KFGF.FL.W.0028.000000T0000Z-000000T0000Z/ /CLXM5.3.RS.110407T2257Z.110414T1200Z.000000T0000Z.NO/ 1244 PM CDT MON APR 11 2011 THE FLOOD WARNING CONTINUES FOR THE SAND HILL RIVER AT CLIMAX. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 11:45 AM MONDAY THE STAGE WAS 31.9 FEET. * MAJOR FLOODING IS OCCURRING AND FOR THE NEXT 7 DAYS...MAJOR FLOODING IS FORECAST. * MAJOR FLOOD STAGE IS 30.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO A RANGE BETWEEN 33.5 AND 35.5 FEET BETWEEN APRIL 13TH AND 15TH. THE RIVER WILL THEN VERY SLOWLY RECEDE THROUGH EARLY NEXT WEEK. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER. * THIS LOCATION IS AFFECTED BY BACKWATER FROM THE MAINSTEM RED RIVER. * IMPACT STATEMENT(S) - AT 34.0 FEET, SANITARY SEWER LIFT STATION ON NORTH END OF TOWN IS THREATENED. SEVERAL HOMES ON NORTHWEST SIDE OF TOWN THREATENED. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE TUE WED THU FRI SAT SUN MON (MONTH/DAY) 04/12 04/13 04/14 04/15 04/16 04/17 04/18 SANDHILL RIVER CLIMAX 33.3 34.1 34.5 34.4 33.6 32.9 31.6 $$ MNC027-130543- /O.CON.KFGF.FL.W.0007.000000T0000Z-000000T0000Z/ /HWYM5.1.RS.110325T2030Z.110412T1800Z.000000T0000Z.NO/ 1244 PM CDT MON APR 11 2011 THE FLOOD WARNING CONTINUES FOR THE BUFFALO RIVER NEAR HAWLEY. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 11:45 AM MONDAY THE STAGE WAS 8.3 FEET. * MINOR FLOODING IS OCCURRING AND FOR THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. * MINOR FLOOD STAGE IS 7.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 8.8 FEET BY EARLY TOMORROW AFTERNOON...AND THEN BEGIN FALLING THROUGH EARLY NEXT WEEKEND. * IMPACT STATEMENT(S) - AT 9.0 FEET, MODERATE FLOOD STAGE. RAILROAD UNDERPASS AT US HWY 10 FLOODS. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE TUE WED THU FRI SAT SUN MON (MONTH/DAY) 04/12 04/13 04/14 04/15 04/16 04/17 04/18 BUFFALO RIVER HAWLEY 8.7 8.6 8.2 8.0 7.7 7.4 7.1 $$ MNC027-130543- /O.CON.KFGF.FL.W.0003.000000T0000Z-000000T0000Z/ /DILM5.2.RS.110322T1230Z.110406T0630Z.000000T0000Z.NO/ 1244 PM CDT MON APR 11 2011 THE FLOOD WARNING CONTINUES FOR THE BUFFALO RIVER NEAR DILWORTH. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 11:30 AM MONDAY THE STAGE WAS 20.1 FEET. * MODERATE FLOODING IS OCCURRING AND FOR THE NEXT 7 DAYS...MODERATE FLOODING IS FORECAST. * MODERATE FLOOD STAGE IS 20.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.8 FEET BY EARLY THURSDAY AFTERNOON...AND THEN RECEDE THROUGH EARLY NEXT WEEK. * IMPACT STATEMENT(S) - AT 20.0 FEET, MODERATE FLOOD STAGE. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE TUE WED THU FRI SAT SUN MON (MONTH/DAY) 04/12 04/13 04/14 04/15 04/16 04/17 04/18 BUFFALO RIVER DILWORTH 20.0 20.1 20.7 20.7 19.8 18.7 17.6 $$ MNC107-130543- /O.CON.KFGF.FL.W.0022.000000T0000Z-000000T0000Z/ /SHYM5.2.RS.110405T1000Z.110412T1200Z.000000T0000Z.NO/ 1244 PM CDT MON APR 11 2011 THE FLOOD WARNING CONTINUES FOR THE MARSH RIVER AT SHELLY. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 11:30 AM MONDAY THE STAGE WAS 21.8 FEET. * MODERATE FLOODING IS OCCURRING AND FOR THE NEXT 7 DAYS...MODERATE FLOODING IS FORECAST. * MODERATE FLOOD STAGE IS 20.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.2 FEET BY TOMORROW MORNING...AND THEN RECEDE THROUGH EARLY NEXT WEEK. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER. * IMPACT STATEMENT(S) - AT 23.0 FEET, MAJOR FLOOD STAGE. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE TUE WED THU FRI SAT SUN MON (MONTH/DAY) 04/12 04/13 04/14 04/15 04/16 04/17 04/18 MARSH RIVER SHELLY 22.2 21.6 20.6 19.9 19.3 18.7 18.2 $$ MNC069-130543- /O.CON.KFGF.FL.W.0009.000000T0000Z-000000T0000Z/ /HLLM5.2.RS.110329T1915Z.110412T0000Z.000000T0000Z.NO/ 1244 PM CDT MON APR 11 2011 THE FLOOD WARNING CONTINUES FOR THE TWO RIVERS RIVER NEAR HALLOCK. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 11:00 AM MONDAY THE STAGE WAS 808.4 FEET. * MODERATE FLOODING IS OCCURRING AND FOR THE NEXT 7 DAYS...MODERATE FLOODING IS FORECAST. * MODERATE FLOOD STAGE IS 806.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 808.5 FEET BY THIS EVENING...AND THEN SLOWLY RECEDE THROUGH EARLY NEXT WEEK. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER. * IMPACT STATEMENT(S) - AT 809.0 FEET, CITY CREW ON SHIFTS FOR MANNING OF PUMPS AND CHECKING LIFT STATIONS.LINE SANDBAGGING STARTS. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE TUE WED THU FRI SAT SUN MON (MONTH/DAY) 04/12 04/13 04/14 04/15 04/16 04/17 04/18 TWO RIVERS RIVER HALLOCK 808.5 808.4 808.1 807.6 806.8 805.7 804.7 $$ MNC027-130543- /O.EXT.KFGF.FL.W.0005.000000T0000Z-110418T1500Z/ /SABM5.2.RS.110323T1918Z.110406T0530Z.110418T0300Z.NO/ 1244 PM CDT MON APR 11 2011 THE FLOOD WARNING CONTINUES FOR THE SO BR BUFFALO RIVER AT SABIN. * UNTIL MONDAY APRIL 18...OR UNTIL THE WARNING IS CANCELLED. * AT 11:45 AM MONDAY THE STAGE WAS 14.0 FEET. * MINOR FLOODING IS OCCURRING AND FOR THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. * MINOR FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.6 FEET BY TOMORROW EVENING...AND THEN RECEDE THROUGH EARLY NEXT WEEK. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER. * IMPACT STATEMENT(S) - AT 15.0 FEET, MODERATE FLOOD STAGE. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE TUE WED THU FRI SAT SUN MON (MONTH/DAY) 04/12 04/13 04/14 04/15 04/16 04/17 04/18 S. BUFFALO RIVER SABIN 14.4 14.6 14.1 13.4 12.9 12.3 11.8 $$ MNC119-130543- /O.CON.KFGF.FL.W.0014.000000T0000Z-000000T0000Z/ /CRKM5.1.RS.000000T0000Z.110413T1200Z.000000T0000Z.NO/ 1244 PM CDT MON APR 11 2011 THE FLOOD WARNING CONTINUES FOR THE RED LAKE RIVER AT CROOKSTON. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 11:45 AM MONDAY THE STAGE WAS 18.8 FEET. * MINOR FLOODING IS OCCURRING AND FOR THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. * MINOR FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.0 FEET BY WEDNESDAY MORNING...AND THEN RECEDE THROUGH EARLY NEXT WEEK. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER. * IMPACT STATEMENT(S) - AT 23.0 FEET, MODERATE FLOOD STAGE. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE TUE WED THU FRI SAT SUN MON (MONTH/DAY) 04/12 04/13 04/14 04/15 04/16 04/17 04/18 RED LAKE RIVER CROOKSTON 21.1 22.0 21.4 20.3 18.8 17.2 15.9 $$ MNC089-120900- /O.EXT.KFGF.FL.W.0037.000000T0000Z-110412T0900Z/ /MKLM5.1.RS.110411T0709Z.110411T1200Z.110411T2100Z.NO/ 1244 PM CDT MON APR 11 2011 THE FLOOD WARNING CONTINUES FOR THE SNAKE RIVER ABOVE ABOVE WARREN. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 11:45 AM MONDAY THE STAGE WAS 67.1 FEET. * MINOR FLOODING IS OCCURRING AND FOR THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. * MINOR FLOOD STAGE IS 67.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS AFTERNOON...AND RECEDE THROUGH EARLY NEXT WEEK. * THERE IS NO CREST FORECAST FOR THIS 7-DAY PERIOD. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE TUE WED THU FRI SAT SUN MON (MONTH/DAY) 04/12 04/13 04/14 04/15 04/16 04/17 04/18 SNAKE RIVER ABOVE WARREN 66.7 66.4 65.8 65.3 65.0 64.8 64.6 $$
802 WGUS83 KFGF 120219 FLSFGF FLOOD STATEMENT NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND 919 PM CDT MON APR 11 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MINNESOTA... THIS IS A CANCELLATION FLOOD STATEMENT FOR THE CURRENT WARNINGS FOR THE SNAKE RIVER ABOVE ABOVE WARREN AFFECTING MARSHALL COUNTY. .THE SNAKE RIVER ABOVE WARREN HAS DROPPED BELOW FLOOD STAGE AND WILL CONTINUE FALLING THE NEXT SEVERAL DAYS NOW THAT RUNOFF FROM RECENT RAINFALL HAS BEGUN DECREASING. THIS FORECAST IS FOR A 7 DAY PERIOD...THE HIGHEST STAGE INDICATED MAY NOT REFLECT THE CREST FOR THIS FLOOD EVENT. FORECASTS ARE UPDATED DAILY AND STAGE VALUES WILL CHANGE AS NEW WEATHER AND RIVER INFORMATION IS USED. THIS FORECAST INCLUDES ANY PRECIPITATION THROUGH THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS FORECAST DOES NOT ACCOUNT FOR ICE JAMS THAT CAN QUICKLY RAISE LOCAL RIVER LEVELS WITH LITTLE OR NO NOTICE. SAFETY MESSAGE...TURN AROUND...DON'T DROWN... - DON'T TRAVEL THROUGH FLOODED AREAS! - PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE AND PROPERTY. IF NECESSARY MOVE TO A HIGHER AND SAFER LOCATION. - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD. FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION ON OUR WEB PAGE AT: WWW.WEATHER.GOV/GRANDFORKS && MNC089-120249- /O.CAN.KFGF.FL.W.0037.000000T0000Z-110412T0900Z/ /MKLM5.1.RS.110411T0709Z.110411T1200Z.110411T2245Z.NO/ 919 PM CDT MON APR 11 2011 THE FLOOD WARNING IS CANCELLED FOR THE SNAKE RIVER ABOVE ABOVE WARREN. * AT 8:45 PM MONDAY THE STAGE WAS 66.9 FEET. * FLOOD STAGE IS 67.0 FEET. * THE RIVER FELL BELOW FLOOD STAGE AT 5:45 PM CDT MONDAY. * FORECAST...THE RIVER WILL CONTINUE FALLING THE NEXT SEVERAL DAYS. * MAINLY DRY WEATHER IS EXPECTED THE NEXT FEW DAYS...SO RIVER LEVELS ARE NOT EXPECTED TO BE IMPACTED BY ADDITIONAL PRECIPITATION AT THIS TIME. && DAILY 7 PM CDT/6 PM CST FORECAST STAGE IN FEET: DATE TUE WED THU FRI SAT SUN MON (MONTH/DAY) 04/12 04/13 04/14 04/15 04/16 04/17 04/18 SNAKE RIVER ABOVE WARREN 66.5 66.1 65.6 65.2 65.0 64.7 64.6 $$ CJS/SR
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this river flood warning went out at Apr 11, 4:30 AM CDT, 1 hour 18 minutes earlier.
Area forecast discussion, Apr 11, 4:30 AM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 430 AM CDT MON APR 11 2011 .SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT. UPPER AIR PATTERN REMAINS PROGRESSIVE WITH SPLIT FLOW ACROSS NORTH AMERICA. NORTHERN STREAM WILL BE ACROSS THE NORTHERN PLAINS/SOUTHERN CANADA AND SOUTHERN STREAM OVER CENTRAL AND SOUTHERN PLAINS. MODELS ARE TRENDING TOWARD LOWER 500 HPA HEIGHTS OVER EASTERN CANADA WITH EACH MODEL RUN. GFS IS MORE CONSISTENT FROM MODEL RUN TO RUN THAN THE ECMWF WITH UPPER AIR PATTERN OVER THE WESTERN US AT 84 HOURS. THE GFS WAS A LITTLE FASTER WITH BOTH NORTHERN AND SOUTHERN STREAMS. WILL USE A COMBINATION OF THE ECMWF AND GFS. WATER VAPOR LOOP SHOWED DEPARTING UPPER LOW NORTH OF LS. UPPER LEVEL RIDGE OVER THE INTERMOUNTAIN WEST AND NORTHERN ROCKIES WIL MOVE OVER THE NORTHERN PLAINS THIS EVENING. UPPER LEVEL TROUGH OFF THE PACIFIC NORTHWEST COAST WILL MOVE INTO SOUTHERN MAN BY TUE. COOLER WEATHER FORECAST TO MOVE IN LATE TUE INTO WED. .LONG TERM...THURSDAY AND FRIDAY. LOW AMPLITUDE LONG WAVE RIDGE OVER THE ROCKIES WILL FLATTEN THIS PERIOD AS HEIGHTS FALL A BIT OVER THE NORTHERN PLAINS. MODELS FORECAST COOLER WEATHER THU THEN MODERATION ON FRI. && .AVIATION... HIGH PRESSURE OVER THE CENTRAL PLAINS WILL BUILD TOWARD WESTERN LAKE SUPERIOR MONDAY EVENING. A DRY SOUTHWEST FLOW WILL BEGIN LATE MONDAY. VFR CLEAR ALONG THE RED RIVER AND TO THE WEST WILL SPREAD RAPIDLY EAST LATE TONIGHT AND CONTINUE THROUGH MONDAY NIGHT. && .HYDROLOGY... FLOODING CONTINUES ON THE RED RIVER AND MANY OF ITS TRIBUTARIES IN NORTH DAKOTA AND MINNESOTA. THE RED RIVER AT FARGO COULD FLUCTUATE A BIT THE NEXT FEW DAYS DUE TO RECENT RAINFALL...BUT IN GENERAL LEVELS WILL CONTINUE TO FALL VERY SLOWLY. THE RED RIVER WILL CONTINUE RISING DOWNSTREAM OF FARGO...REACHING A LEVEL OF 50.0 TO 52.0 FEET AT EAST GRAND FORKS BY THE MIDDLE TO END OF THE WEEK. THE RED RIVER AT WAHPETON WILL ALSO EXPERIENCE A RISE AS WATER BEING RELEASED FROM UPSTREAM RESERVOIRS REACHES THAT AREA. THE RAINFALL THAT OCCURRED SATURDAY NIGHT AND INTO SUNDAY WILL CONTINUE TO RUNOFF INTO THE RIVER SYSTEMS. THAT WILL CAUSE RISES ON SOME OF THE MINNESOTA TRIBUTARIES TO THE RED RIVER. THE RED LAKE AND SNAKE RIVER IN PARTICULAR HAVE BEEN RISING AGAIN AFTER FALLING BELOW FIS STAGE SEVERAL DAYS AGO. IN OTHER PLACES...THE RAIN WILL NOT CAUSE ADDITIONAL RISES...BUT IT WILL ACT TO SLOW THE RATE OF FALL ON THE RIVERS. ON THE RED RIVER...IT COULD ALSO CAUSE SOME MINOR FLUCTUATIONS IN THE RIVER LEVEL. AREAL FLOOD WARNINGS CONTINUE ACROSS MUCH OF THE FORECAST AREA FOR THE OVERLAND FLOODING THAT IS OCCURRING IN MANY LOCATIONS. IN CASS COUNTY...SEVERE AND UNPRECEDENTED OVERLAND FLOODING IS ONGOING. THE FLOODING HAS BEEN DESCRIBED AS THE WORST EVER OBSERVED IN PARTS OF CASS COUNTY...ESPECIALLY IN AREAS NEAR THE MAPLE...RUSH...AND SHEYENNE RIVERS. THAT INCLUDES LOCATIONS FROM MAPLETON TO HARWOOD. INTERSTATE 29 REMAINS CLOSED FROM FARGO TO HILLSBORO DUE TO EXTENSIVE OVERLAND FLOODING. WINDS WILL BE WEAKER ON MONDAY AS HIGH PRESSURE BUILDS INTO THE REGION...SO THE WAVE ACTION IS EXPECTED TO BE MUCH LESS THAN THAT EXPERIENCED ON SUNDAY. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR NDZ038. VARIOUS RIVER AND AREAL FLOOD WARNINGS IN EFFECT UNTIL FURTHER NOTICE. MN...VARIOUS RIVER AND AREAL FLOOD WARNINGS IN EFFECT UNTIL FURTHER NOTICE.. && HOPPES/JR/WFO DLH
Hazardous weather outlook, Apr 10, 6:06 AM CDT, 23 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 606 AM CDT SUN APR 10 2011 MNZ004-005-007-NDZ006>008-014>016-024-026-028-054-111115- KITTSON-ROSEAU-WEST MARSHALL-TOWNER-CAVALIER-PEMBINA-BENSON- RAMSEY-EASTERN WALSH-EDDY-NELSON-GRIGGS-WESTERN WALSH- 606 AM CDT SUN APR 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT WIDESPREAD SPRING SNOW MELT AREAL AND RIVERINE FLOODING CONTINUES ALONG THE RED RIVER AND ITS TRIBUTARIES. REFER TO THE LATEST FLOOD WARNINGS AND STATEMENTS FOR DETAILED INFORMATION ON SPECIFIC LOCATIONS. AREAS OF LIGHT RAIN ARE EXPECTED ACROSS THE REGION TODAY. RAIN AMOUNTS SHOULD GENERALLY BE A QUARTER INCH OR LESS. ANY RAIN SHOULD BE ENDING THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WIDESPREAD SPRING SNOW MELT AREAL AND RIVERINE FLOODING CONTINUES ALONG THE RED RIVER AND ITS TRIBUTARIES. REFER TO THE LATEST FLOOD WARNINGS AND STATEMENTS FOR DETAILED INFORMATION ON SPECIFIC LOCATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. MNZ001>003-006-008-009-013>017-022>024-027>032-040-NDZ027-029-030- 038-039-049-052-053-111115- WEST POLK-NORMAN-CLAY-LAKE OF THE WOODS-EAST MARSHALL- NORTH BELTRAMI-PENNINGTON-RED LAKE-EAST POLK-NORTH CLEARWATER- SOUTH BELTRAMI-MAHNOMEN-SOUTH CLEARWATER-HUBBARD-WEST BECKER- EAST BECKER-WILKIN-WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT- GRAND FORKS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- 606 AM CDT SUN APR 10 2011 ...SIGNIFICANT RAINFALL POSSIBLE TODAY INTO TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT WIDESPREAD SPRING SNOW MELT AREAL AND RIVERINE FLOODING CONTINUES ALONG THE RED RIVER AND ITS TRIBUTARIES. REFER TO THE LATEST FLOOD WARNINGS AND STATEMENTS FOR DETAILED INFORMATION ON SPECIFIC LOCATIONS. AN AREA OF LOW PRESSURE OVER THE SOUTHWEST CORNER OF MINNESOTA WILL MOVE TO THE WESTERN TIP OF LAKE SUPERIOR THIS EVENING. AS IT DOES RAIN SHOULD BECOME MORE WIDESPREAD ACROSS THE REGION. RAIN AMOUNTS FROM A QUARTER TO THREE QUARTERS OF AN INCH ARE POSSIBLE BEFORE ENDING FROM WEST TO EAST TONIGHT. LOCALIZED AREAS COULD SEE UP TO AN INCH OF RAIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WIDESPREAD SPRING SNOW MELT AREAL AND RIVERINE FLOODING CONTINUES ALONG THE RED RIVER AND ITS TRIBUTARIES. REFER TO THE LATEST FLOOD WARNINGS AND STATEMENTS FOR DETAILED INFORMATION ON SPECIFIC LOCATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED HOWEVER RAIN FALL REPORTS ARE WELCOME. VOELKER
The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 12:04 PM CDT | River Flood Warning | FGF | Norman | 24 hr |
Nearby
River Flood Warnings in Minnesota, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.